MathSciNet Relay Station
MathSciNet bibliographic data
MR1477651 (98m:60108) 60J15 (60F05 60G60 60K35 82B41)
Boldrighini, C.; Minlos, R. A.; Pellegrinotti, A. Almost-sure central limit theorem for a Markov model of random walk in dynamical random environment. Probab. Theory Related Fields 109 (1997), no. 2, 245–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement